Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from cough. Rashes appeared on chest, have stuffy nose and headache. Looking for cure

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
It started with a cough sunday night. Woke up with a rash where neck meets chest. Funny though my cough went away but rash is still very bothersome and very itchy. Im not sure if i have really bad allergies or a bad cold. Stuffy nose,runny nose,sinus congestion( a little painful) a headache at times. Wich at this point i can handle its the itching thats killing me.
Posted Wed, 7 Nov 2012 in Skin Rash
Answered by Dr. Rajiv K Khandelwal 2 hours later

Thank you for your query.

I can appreciate your problem of the itch. Did you take some medicine for your cough? If yes, then what was it?

If you can upload a photograph of the rash then it shall facilitate us. The facility to upload the photograph is present on the site. Have you tried any medicine to reduce itching? You can take tab. cetrizine three times a day to reduce itching.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you have any query or would like to share any information on this problem.

Wishing you all the best..


Above answer was peer-reviewed by
Follow-up: Suffering from cough. Rashes appeared on chest, have stuffy nose and headache. Looking for cure 2 hours later
The only thing i did was apply vicks on my chest, back,and bottom of feet. Would it be cetirizine(zyrtec) how many mg. can i apply something on it as well to relieve the itching. I took photo. Hopefully u can distinguish and diagnose rash. Thank you very much. I hope that whatever u answer helps. Had a very sleepless night.
Answered by Dr. Rajiv K Khandelwal 15 minutes later

Thanks for the update.

The rash is over a very wide area. It is difficult to tell the cause of it.

You can take tab. Zyrtec 5 mg. twice a day and apply a cream or lotion to soothe it. Hopefully it should give you relief.

Wishing you all the best...


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor